RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Matem. Mod.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Matem. Mod., 2006, Volume 18, Number 10, Pages 102–112 (Mi mm12)  

This article is cited in 2 scientific papers (total in 2 papers)

Studying the stability of equilibrium solutions in the elliptic restricted many-body problem with the computer algebra methods

A. N. Prokopenya

Brest State Technical University

Abstract: Stability of equilibrium solutions in the elliptic restricted many-body problem of Sitnikov's kind is studied. Equations of the disturbed motion are obtained in the form of the Hamiltonian system of differential equations with periodic coefficients. We have found the domains of instability of the system in the parameter space and shown that it is stable in Lyapunov sense if an eccentricity of the bodies orbits is sufficiently small. It has been proved that for small values of the eccentricity nonlinear terms in the equations of motion do not disturb stability of the system even if the fourth order resonance takes place. All calculations are done with the computer algebra system Mathematica.

Full text: PDF file (360 kB)
References: PDF file   HTML file

Bibliographic databases:
Received: 28.11.2005

Citation: A. N. Prokopenya, “Studying the stability of equilibrium solutions in the elliptic restricted many-body problem with the computer algebra methods”, Matem. Mod., 18:10 (2006), 102–112

Citation in format AMSBIB
\Bibitem{Pro06}
\by A.~N.~Prokopenya
\paper Studying the stability of equilibrium solutions in the elliptic restricted many-body problem with the computer algebra methods
\jour Matem. Mod.
\yr 2006
\vol 18
\issue 10
\pages 102--112
\mathnet{http://mi.mathnet.ru/mm12}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2298617}
\zmath{https://zbmath.org/?q=an:1104.70009}


Linking options:
  • http://mi.mathnet.ru/eng/mm12
  • http://mi.mathnet.ru/eng/mm/v18/i10/p102

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Kalas V.O., Krasilnikov P.S., “Ob ustoichivosti ravnovesiya v zadache sitnikova”, Kosmicheskie issledovaniya, 49:6 (2011), 551–551  elib
    2. Zhuravlev S.G. Perepelkina Yu.V., “The Stability in a Strict Non-Linear Sense of a Trivial Relative Equilibrium Position in the Classical and Generalized Versions of Sitnikov's Problem”, Pmm-J. Appl. Math. Mech., 77:2 (2013), 172–180  crossref  mathscinet  zmath  isi  scopus
  • Математическое моделирование
    Number of views:
    This page:271
    Full text:103
    References:46
    First page:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020